Bad sexuality and other side-effects from Fluoxetine, Risperidone and Abilify

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?
G

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Someone said I should participate in the survey. Still no idea how, this is not as simple as expected.

What is your current age, height, weight?
33, 1.83cm, 109kg.

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
Fluoxetine, Risperidone, Abilify, exactly in that order (only slight but maybe significant overlap between the first two).

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
Seriously? The ordinary dose, how about that.

What condition was being treated with the drug?
Depression and just for “diagnosis”, as usual in that field. Not going to mention more, as it’s insulting, even if it’s baseless and led nowhere.

For how long did you take the drug (weeks/months/years)?
About 3 months

How old were you, and WHEN (date) did you start the drug?
29

How old were you when you quit, and WHEN (date) did you quit?
30

How did you quit (cold turkey or taper off)?
Tapered off the last two, more or less cold turkeyed the first.

How long into your usage did you notice the onset of side effects?
Immediately when taking Risperidone.

What side effects did you experience that have yet to resolve since discontinuation?
Akathisia (involuntary leg movements, slight constant inner tension), sexual dysfunction (particularly reduced sexual genital feeling, anorgasmia).

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
Loss of Libido / Sex Drive
Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Supplements, so-called nootropics.

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
I believe some general blood tests showed nothing really noteworthy.

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Someone said I should participate in the survey. Still no idea how, this is not as simple as expected.

Click on top right corner Graph icon to start. Thanks :slight_smile: